# SDR 730PA0002

- Difficulty date: January 7, 2003
- Submitted: January 13, 2003
- Operation: Air carrier
- Aircraft: N730PA
- Make and model: Boeing 737-3L9
- Aircraft serial: 27924
- Aircraft time: 8,442 hours, 4,163 cycles
- System (JASC): 2220 · Speed-Attitude Correction System
- Part: Computer
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

On landing checklist "speed trim fail light" illuminated when recall was pressed.  Performed BITE test of DFCS system per MM 22-03-10, Function check normal.
